# SDR AALA20140912003

- Difficulty date: September 12, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 2,632 hours, 1,549 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM MSG FUEL BURN & USED DISAGREE.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FUEL SYS CHECKS ACCOMPLISHED IAW MM & ACTUAL FUEL USED & FUEL BURN WAS WITHIN NORMAL TOLERANCE.  MSG CONSIDERED A SPURIOUS MSG.  SYS GND CHECK NORMAL OPERATION CLOSED.
